Alert archive / Colorado / Blowing Dust Warnings in 2023

Blowing Dust Warning 2, NWS Pueblo, CO

March 31, 20234 counties in Colorado

NWS Pueblo, CO issued this blowing dust warning at Mar 31, 2023, 2:30 PM MDT for 4 counties in Colorado. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 2:30 PM MDT (20:30 UTC)
Expired
Mar 31, 2023, 6:11 PM MDT
In force
4 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:20 PM MDTNON-TSTM WND GST 674 Wsw Lamar, COASOS STATION KLAA LAMAR AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -278 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2843 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-278 m²/s²
0-3 km storm-relative helicity
-125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

950 
WWUS75 KPUB 312030
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
230 PM MDT Fri Mar 31 2023

COZ093-010100-
/O.UPG.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/
/O.NEW.KPUB.DU.W.0002.230331T2030Z-230401T0100Z/
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
La Junta Vicinity/Otero County-
230 PM MDT Fri Mar 31 2023

...BLOWING DUST WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* WHAT...For the Blowing Dust Warning, visibility less than one
  quarter mile in blowing dust, especially near recently plowed
  fields. For the High Wind Warning, northwest winds 35 to 40 mph
  with gusts up to 60 mph.

* WHERE...Otero County.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Severely limited visibilities are expected. Travel
  will be dangerous and possibly life-threatening. Damaging winds
  may blow down trees and power lines. Power outages are possible.
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with respiratory problems should make preparations to stay
indoors until the storm passes. Be ready for a sudden drop in
visibility to near zero. If you encounter blowing dust or blowing
sand on the roadway or see it approaching, pull off the road as
far as possible and put your vehicle in park. Turn the lights all
the way off and keep your foot off the brake pedal. Remember,
Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ097>099-010100-
/O.UPG.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/
/O.NEW.KPUB.DU.W.0002.230331T2030Z-230401T0100Z/
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
Springfield Vicinity/Baca County-
230 PM MDT Fri Mar 31 2023

...BLOWING DUST WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* WHAT...Visibility less than one quarter mile in blowing dust,
  especially near recently plowed fields.

* WHERE...Bent, Prowers, and Baca Counties.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Severely limited visibilities are expected. Travel 
  will be dangerous and possibly life-threatening.

* ADDITIONAL DETAILS...West winds will gust up to 55 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with respiratory problems should make preparations to stay
indoors until the storm passes. Be ready for a sudden drop in
visibility to near zero. If you encounter blowing dust or blowing
sand on the roadway or see it approaching, pull off the road as
far as possible and put your vehicle in park. Turn the lights all
the way off and keep your foot off the brake pedal. Remember,
Pull Aside, Stay Alive.

&&

$$

COZ086-088-094-010100-
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
/O.CON.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Eastern Las Animas County-
230 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph 
  with gusts up to 60 mph. For the Blowing Dust Advisory, 
  visibility between one quarter mile and one mile in blowing 
  dust.

* WHERE...Pueblo and Las Animas Counties.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced
  visibility. Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ085-087-089-010100-
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Crowley County-
230 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Southern El Paso, Huerfano, and Crowley Counties.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility
  down to a mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
1 follow-up statement
098 
WWUS75 KPUB 010011
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
611 PM MDT Fri Mar 31 2023

COZ093-010115-
/O.CAN.KPUB.DU.W.0002.000000T0000Z-230401T0100Z/
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
La Junta Vicinity/Otero County-
611 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...BLOWING DUST WARNING IS CANCELLED...

* WHAT...Northwest winds 35 to 40 mph with gusts up to 60 mph.

* WHERE...La Junta Vicinity/Otero County.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ097>099-010115-
/O.CAN.KPUB.DU.W.0002.000000T0000Z-230401T0100Z/
Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-
Springfield Vicinity/Baca County-
611 PM MDT Fri Mar 31 2023

...BLOWING DUST WARNING IS CANCELLED...

Visibility will continue to improve as dust settles this evening. 

$$

COZ086-088-094-010115-
/O.CAN.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Eastern Las Animas County-
611 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...BLOWING DUST ADVISORY IS CANCELLED...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. 
 
* WHERE...Pueblo Vicinity/Pueblo County Below 6300 Feet, Trinidad
  Vicinity/Western Las Animas County Below 7500 Feet and Eastern
  Las Animas County.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

COZ085-087-089-010115-
/O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Crowley County-
611 PM MDT Fri Mar 31 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Southern El Paso, Huerfano, and Crowley Counties.

* WHEN...Until 7 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are possible. Travel will be difficult,  
  especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this blowing dust warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this blowing dust warning went out at Mar 31, 12:36 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Mar 31, 12:36 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1236 PM MDT Fri Mar 31 2023

.UPDATE...
Issued at 1236 PM MDT Fri Mar 31 2023

Per satellite imagery, added more of the plains into a Blowing
Dust Advisory. -KT

UPDATE Issued at 1207 PM MDT Fri Mar 31 2023

Updated forecast to take down winter weather highlights across the
Continental Divide where the heavier snow has ended. Some
continuous light snow and blowing snow will continue across the
eastern Sawatch and wester Mosquito ranges, but additional
accumulations should remain under an inch or two.  -KT

UPDATE Issued at 1030 AM MDT Fri Mar 31 2023

Updated winds and highlights to increase gusts across El Paso
county where winds have gusted to 62 mph at KCOS with other
sporadic gusts near the mountains. Southern El Paso County has
been added to the High Wind Warning.  Have also added a blowing
dust advisory for Baca county. Will need to monitor Baca county
closely as blowing dust may require a Blowing Dust Warning if
visibility is reduced significantly. -KT

&&

.SHORT TERM...(Today and tonight)
Issued at 351 AM MDT Fri Mar 31 2023

Key messages:

1) Dangerous fire weather conditions continue through today

2) Some snow for the central mtns.

3) Strong winds along the southern I-25 corridor today.

Currently...

Skies were mostly clear across the plains while quite a bit of
cloudiness was noted over the mtns. Per radar, sat pix and obs, some
light snow was occurring over the central mtns and the San Juan
mtns. It was quite mild over th plains with temps near 40 in El
Paso county and near 50 over the far eastern plains. Steady west
winds were noted over most of the plains with winds in the 10 to 20
mph range. Much cooler weather was noted over the mtns and valleys
with readings in the tens over the valleys and single digits over
the mtns.

Today...

It is going to be windy again across the region, and the winds may
be a bit stronger than yesterday, especially over the southern I-25
corridor. These winds will be in response to a rapidly intensifying
areas of lower pressure which will be pushing northeast across
Nebraska today. Winds are expected to begin increasing by mid
morning and become windy all areas by noontime. I expect winds will
reach high wind criteria (for the plains) from Pueblo south to the
NM border. The High wind watch has been upgraded to a high wind
warning, and has been expanded to include Crowley, Otero and eastern
las Animas counties.

Red Flag warnings remain in effect for all of the plains today.
Widespread winds of 30 to 50 mph are expected during the afternoon
with min RH values down to around 10 percent. DO NOT BURN TODAY.

Snow will continue in the CONTDVD today and will decrease later
today into the evening. A few inches of new snow is possible.

It will be noticeably cooler today with max temps on the 50s to L60s
across the plains, and 40s in the valleys. Tens and 20s are expected
in the mtns. Although it will be cooler, dewpts will be about 10F
lower than yesterday.

Tonight

With the area of low pressure moving away from the area, sfc winds
will lessen over the region after sunset, with winds decreasing
over the higher terrain late this evening. Min temps will fall into
teh 20s most of the plains and tens valleys, single digits mtns.
\/Hodanish

.LONG TERM...(Saturday through Thursday)
Issued at 351 AM MDT Fri Mar 31 2023

Key Messages:

1) Above normal temperatures and dry weather expected this
weekend into the start of next week.

2) Fire weather concerns continue this weekend through Monday,
and potentially into Tuesday, especially across the plains.

3) Snow chances return to mainly the Continental Divide next
week.

A return to more zonal flow is anticipated at the start of the
period, as mid level energy departs to the east and additional
drying occurs across the region. While there is some additional
energy which will likely move through the region this weekend,
this drying will support dry weather during this period. Fire
weather concerns do continue on Saturday as a warming trend with
low RH values is expected. Stronger westerly flow aloft still in
place with lee troughing will once again support increased fire
weather concerns across the plains and San Luis Valley on
Saturday, with a Fire Weather Watch still in effect. There is some
variability among guidance this morning with the strength and
overall trends of the winds during this period. Do think the setup
will support critical fire weather conditions on this day, but
with this variability, opted not to expand the Watch into Fremont
county. Later forecasts may need to add this county/zone, if
trends continue to suggest critical fire weather conditions will
be observed.

Similar trends continue on Sunday but with increased low/mid
level westerly flow, will see even warmer temps well into the 60s
and 70s across the plains. This stronger flow will support
stronger winds/gusts, with critical fire weather conditions
appearing highly probable over the plains on Sunday. It does look
as if a weak boundary does try to move south across the plains
Sunday night into early Monday morning, however, increasing
west/southwest flow out ahead of a digging trough over the western
CONUS should keep any cooling rather limited if not negligible.
Once again, above normal temperatures with mainly dry weather
along with fire weather concerns are expected Monday.

By late Monday into Monday night, approaching deep upper trough
will provide increasing snow chances across the higher terrain,
especially across the Continental Divide. Stronger westerly flow
aloft is appearing to support another windy day across the region
Tuesday, though a cooler air mass will return cooler temperatures.
While critical fire weather conditions are possible across parts
of the plains Tuesday, confidence is lower on this day. By this
time frame and into the middle to late part of next week, pattern
looks to remain fair active with mid/upper troughing still in
place. Despite this possible pattern, precip chances still look to
remain focused over the higher terrain. Any chances elsewhere
will remain on the low side.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1129 AM MDT Fri Mar 31 2023

Gusty northwest winds will continue at the TAF sites through the
the afternoon with gusts to 40 to 50 kts at KCOS and KPUB
respectively. KALS will see lighter winds with gusts to around 30
kts at times. Winds will gradually decrease between 00z and 03z
before becoming light overnight. Winds will increase again at all
three terminals on Saturday though speeds will be lighter with
gusts to around 20-25 kts after 18z.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday morning through Saturday
evening for COZ224-226>237.

Red Flag Warning until 7 PM MDT this evening for COZ221-226>237.

High Wind Warning until 7 PM MDT this evening for COZ085>089-093-
094.

Blowing Dust Advisory until 7 PM MDT this evening for COZ086-088-
093-094-097>099.

&&

UPDATE...KT
SHORT TERM...HODANISH
LONG TERM...RODRIGUEZ
AVIATION...KT
Hazardous weather outlook, Mar 31, 12:39 PM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1239 PM MDT Fri Mar 31 2023

COZ058>089-093>099-011845-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1239 PM MDT Fri Mar 31 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

It will once again be very windy across the region today.
However, this time the winds will be from the west to northwest.
Wind speeds will range between 20 to 40 mph with gusts to 50 to 60
mph. The strongest winds will occur along the southern I-25
corridor region from Colorado Springs south to the New Mexico
border. Red Flag Warnings are in effect for all of the plains,
and high wind warnings are in effect for the southern I-25
corridor region today. Areas of blowing dust will reduce
visibility to under a mile at times across portions of the
southeast plains, especially near recently plowed fields.

Some light snow will be possible today along the divide, with a
couple of inches of snow possible. Areas of blowing snow are
likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Fire weather concerns continue this weekend through Monday, and
potentially into Tuesday, especially across the plains. Snow
chances return to mainly the Continental Divide late Monday into
Tuesday, with periodic snow chances remaining possible across the
higher terrain through the end of the period.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Local storm report, Mar 31, 12:05 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1205 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     NON-TSTM WND GST 1 SE PETERSON AFB       38.82N 104.68W
03/31/2023  M62 MPH          EL PASO            CO   ASOS

            ASOS STATION KCOS COLORADO SPRINGS AIRPORT.

&&
Local storm report, Mar 31, 1:00 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     NON-TSTM WND GST 4 SE AIR FORCE ACADEMY  38.97N 104.82W
03/31/2023  M60 MPH          EL PASO            CO   AWOS

            AWOS STATION KAFF US AIR FORCE ACADEMY.

&&
Local storm report, Mar 31, 1:01 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
101 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.62W
03/31/2023  M58 MPH          BACA               CO   ASOS

            ASOS STATION KSPD 8 S SPRINGFIELD.

&&
Local storm report, Mar 31, 1:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
156 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     NON-TSTM WND GST 1 SSE PETERSON AFB      38.81N 104.69W
03/31/2023  M65 MPH          EL PASO            CO   ASOS

&&
Local storm report, Mar 31, 2:02 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     NON-TSTM WND GST 1 SE PETERSON AFB       38.82N 104.68W
03/31/2023  M66 MPH          EL PASO            CO   ASOS

            ASOS STATION KCOS COLORADO SPRINGS AIRPORT.

&&
Local storm report, Mar 31, 2:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     NON-TSTM WND GST 5 ESE WETMORE           38.21N 105.00W
03/31/2023  M63 MPH          PUEBLO             CO   MESONET

            MESONET STATION RDDC2 RED CREEK.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:49 AM MDTHigh Wind WarningPUBCrowley, El Paso, Huerfano, Las Animas, Otero, Pueblo15 hr
Mar 31, 10:20 AM MDTBlowing Dust AdvisoryPUBBaca, Bent, Las Animas, Otero, Prowers, Pueblo8 hr
Mar 31, 2:14 PM MDTDust Storm WarningPUBBaca, Bent, Otero, Prowers61 min
Mar 31, 2:36 PM MDTFire Weather WatchPUBCrowley, El Paso, Huerfano, Las Animas, Otero, Pueblo24 hr
Mar 31, 2:36 PM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Conejos, Costilla, Crowley and 11 more29 hr

Nearby

Blowing Dust Warnings in Colorado, 2023Every blowing dust warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.